Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Getting treated for non hogdkins lymphoma with Chemotherapy. Has C disc infection. Cancer related?

My cousin has non hogdkins lymphoma stage 4 and is being treated very agressively with Chemotherapy . His chemo is administered very agressively for 3 days. Then he goes home for 7 days. Then back. He just finished his second round. Now he has to go back to the hospital for an infection the doctors thing is C disc. Is this related to the cancer or something non cancer related?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
from your query it is not clear what infection it is. Anyway cancer treatment by aggressive chemotherapy very often leads to development of febrile neutropenia which is a condition characterized by decreased count of neutrophil causing life threatening infection. you should order for complete blood count , LFT, blood culture, urine RE/ME. another close diagnosis may be hepatitis C , which can be associated with lymphoma. consult your doctor.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor